# SDR CALA2024071002000

- Difficulty date: July 2, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 125,774 hours, 19,608 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 145T875524
- Condition: Deformed
- Location: Bs 955 Rbl 35
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7036 - CABIN STA955 TO 960 RBL35 TO 38 WHEEL WELL PRESSURE DECK WEB UPPER SURFACE FOUND DEFORMED.   CABIN STA955 PRESSURE DECK WEB RBL35" DENT AREA INTERIM CREATED LP 8489125 AND 8489205 AND CARRIED REPAIRED AS PER ECRA 5350-02544 REV - ATTACHED FORM 44.0008 ITEM 1 TO ITEM 32 ACCOMPLISHED.
